# SDR 2025FA0000204

- Difficulty date: November 15, 2024
- Submitted: March 24, 2025
- Operation: General aviation
- Aircraft: N113SW
- Make and model: Piper PA-28-181
- Aircraft serial: 287790298
- Aircraft time: 8,622 hours
- Engine: Lyc O360A4M
- Engine time: 7,669 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105193
- Part serial: MS1EML06
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

FARGO, ND (FAR): N113SW, P28A, FAR-FAR, DECLARED AN EMERGENCY DUE TO A ROUGH RUNNING ENGINE. ACFT RETURNED TO FAR ARPT, LANDED, AND TAXIED TO THE RAMP WITHOUT FURTHER INCIDENT. 11/15/2024 2238Z. OVERHAULED CARBURETOR INSTALLED ON NOVEMBER 8TH, 2024.
